# SDR AALA202304278045

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 70,309 hours, 26,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM/DISARM LEVER ON DOOR 2R IS LOOSE. MAINTENANCE SECURED LOOSE HARDWARE ON 2R DOOR ARMING HANDLE PER CMM 52-22-25 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
